# SDR SWAA2021041359546

- Difficulty date: March 24, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; BS727B RBL14 WL157 CARGO TIE DOWN TRACK HAS CORROSION. REMOVED AND INSTALLED NEW ACB TIE DOWN TRACK FROM BS 727 TO BS 887 RBL 14 WL 157 ITEM # 7530552 IAW SRM 5300531A2; SRM 536053012; SRM 511002; SRM 5140020G0; SRM 5140050G0; DWG# 146A7501; DWG# 146A7500 AND INSTALLED NEW CARGO TRACK SPLICE AT BS 747+10' RBL 14 WL 157 IAW SRM 5140020G0; SRM 5300532R3; FIG. 203 ALTERNATIVE #1 IS APPLICABLE FOR REPAIR
